# SDR UIEA2021060101240

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D CGO SEAT CROWN CRACK, LOC: STA 1887 RBL 33.69.( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 91. REPAIRED THE DAMAGED AREA IAW SRM 53-00-52-2R-6 REPAIR 6 REV 91 AND EI NO T2021A53M-1445 REV 2. INSTALL ACCESS FASTENERS IAW SRM 51-40-02 REV 91 AND DWG NO 65B38251 SH 62 REV A. CONDITION CHK NORMAL AND JOB COMPLETED. )
